Joseph Yukich
Joseph Yukich
Professor of Mathematics, Lehigh University
Verified email at lehigh.edu - Homepage
Title
Cited by
Cited by
Year
Connectivity of the mutual k-nearest-neighbor graph in clustering and outlier detection
MR Brito, EL Chávez, AJ Quiroz, JE Yukich
Statistics & Probability Letters 35 (1), 33-42, 1997
2841997
Connectivity of the mutual k-nearest-neighbor graph in clustering and outlier detection
MR Brito, EL Chávez, AJ Quiroz, JE Yukich
Statistics & Probability Letters 35 (1), 33-42, 1997
2841997
Probability theory of classical Euclidean optimization problems
JE Yukich
Springer, 2006
2832006
Probability theory of classical Euclidean optimization problems
JE Yukich
Springer, 2006
2832006
Central limit theorems for some graphs in computational geometry
MD Penrose, JE Yukich
Annals of Applied probability, 1005-1041, 2001
1942001
Weak laws of large numbers in geometric probability
MD Penrose, JE Yukich
The Annals of Applied Probability 13 (1), 277-303, 2003
1792003
Limit theory for random sequential packing and deposition
MD Penrose, JE Yukich
The Annals of Applied Probability 12 (1), 272-301, 2002
1112002
Asymptotics for transportation cost in high dimensions
V Dobrić, JE Yukich
Journal of Theoretical Probability 8 (1), 97-118, 1995
1041995
Normal approximation in geometric probability
MD Penrose, JE Yukich
SteinĘs method and applications 5, 37-58, 2005
1002005
Gaussian limits for random measures in geometric probability
Y Baryshnikov, JE Yukich
The Annals of Applied Probability 15 (1A), 213-253, 2005
952005
Limit theorems and rates of convergence for Euclidean functionals
C Redmond, JE Yukich
The Annals of Applied Probability, 1057-1073, 1994
811994
Asymptotics for Euclidean functionals with power-weighted edges
C Redmond, JE Yukich
Stochastic processes and their applications 61 (2), 289-304, 1996
791996
Minimax grid matching and empirical measures
PW Shor, JE Yukich
The Annals of Probability 19 (3), 1338-1348, 1991
741991
Limit theory for point processes in manifolds
MD Penrose, JE Yukich
The Annals of Applied Probability 23 (6), 2161-2211, 2013
482013
Weak convergence of smoothed empirical processes
JE Yukich
Scandinavian journal of statistics, 271-279, 1992
471992
Sup-norm approximation bounds for networks through probabilistic methods
JE Yukich, MB Stinchcombe, H White
IEEE Transactions on Information Theory 41 (4), 1021-1027, 1995
461995
Brownian limits, local limits and variance asymptotics for convex hulls in the ball
P Calka, T Schreiber, JE Yukich
The Annals of Probability 41 (1), 50-108, 2013
432013
Asymptotics for weighted minimal spanning trees on random points
JE Yukich
Stochastic Processes and their applications 85 (1), 123-138, 2000
412000
Variance asymptotics and central limit theorems for generalized growth processes with applications to convex hulls and maximal points
T Schreiber, JE Yukich
The Annals of Probability 36 (1), 363-396, 2008
402008
Gaussian limits for generalized spacings
Y Baryshnikov, MD Penrose, JE Yukich
The Annals of Applied Probability 19 (1), 158-185, 2009
372009
The system can't perform the operation now. Try again later.
Articles 1–20